# SDR 9714699861

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Condition: Failed
- Location: Tail Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED INTERMITTENTLY DURING CLIMB-OUT OF MSP.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED BOTH OVERHEAT SENSORS IN TAIL COMPARTMENT.  OPERATIONAL CHECK OK.
